# SDR MALA000383

- Difficulty date: July 9, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O ABOUT 450 - 500 AGL, CTOT DIALED DOWN AND WENT TO REDUCE POWER TO CLIMB POWER, GOT FOUR LOUD COMPRESSOR STALLS ON RT ENGINE.  PERFORMED MEMORY, TEMS, AND QRH.  MAINTENANCE COMPLETED BORESCOPE PER GE7200.  NO DISCREPANCIES NOTED.  REPLACED HMU.  OPS CHECK GOOD.
